# SDR CALA2022100602668

- Difficulty date: October 3, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 84,045 hours, 10,094 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 611PB
- Condition: Damaged
- Location: Edge
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANELS FOIL/MESH INSPECT {B777-20-3-7003} - PANEL 611PB HAS DAMAGED FOIL UPDATED FOR MAJOR REPAIR STATUS PERFORMED PERMANENT REPAIR TO THE BONDED ALUMINUM FOIL ON PANEL 611PB. REPAIRED WITH CONDUCTIVE ADHESIVE ALUMINUM FOIL TAPE, 3M 1170, AS PER SRM 51-70-14 REPAIR (3) PARA. (6). PERFORMED MAJOR REPAIR INSPECTION ON PANEL 611PB. NO DEFECTS
